Fourier solution of the wave equation for a star-like-shaped vibrating membrane

D Caratelli, P Natalini, PE Ricci

    Research output: Contribution to journalArticleScientificpeer-review

    5 Citations (Scopus)

    Abstract

    The Fourier solution of the wave equation for a circular vibrating membrane is generalized to a star-like-shaped structure. We show that the classical solution can be used in this more general case, provided that a suitable change of variables in the spherical co-ordinate system is performed.
    Original languageEnglish
    Pages (from-to)176-184
    Number of pages9
    JournalComputers & Mathematics with Applications
    Volume59
    DOIs
    Publication statusPublished - 2010

    Keywords

    • CWTS 0.75 <= JFIS < 2.00

    Fingerprint Dive into the research topics of 'Fourier solution of the wave equation for a star-like-shaped vibrating membrane'. Together they form a unique fingerprint.

    Cite this